How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Dr. P. Jyoti Your Own Question
Dr. P. Jyoti
Dr. P. Jyoti, Consultant MD
Category: Medical
Satisfied Customers: 13288
Experience:  17 yrs experience in treating OPD & Emergency patients.
11269312
Type Your Medical Question Here...
Dr. P. Jyoti is online now

My husband has type 2 diabetes and at this precise it

Customer Question

My husband has type 2 diabetes and at this precise it reading Hi, how can I get it down quickl
JA: Have you seen a doctor about this yet? What medications are you taking?
Customer: Metformin2000 mg a day
JA: What medications do you take daily? Are you allergic to any medications?
Customer: I am on quite a few tablets as I have heart problems
JA: Is there anything else the Doctor should know before I connect you? Rest assured that they'll be able to help you.
Customer: I have been monitoring his blood sugar for 3 days but this is the highest it's been.
Submitted: 16 days ago.
Category: Medical
Expert:  Dr. P. Jyoti replied 16 days ago.

Hello, my name is***** thank you for your question. I am a qualified MD with 18 years’ experience and I am happy to work with you on this.

Expert:  Dr. P. Jyoti replied 16 days ago.

Did you monitor it with a home blood glucose monitor?

Customer: replied 16 days ago.
Expert:  Dr. P. Jyoti replied 16 days ago.

A 'Hi' reading on a blood glucose monitor means that it is very high, above 300 or 400 mgm%, depending on the make of the glucometer.

This is something for which you should take him to the hospital.

He needs urgent treatment for this.

At this level it cannot be lowered at home and he needs to go to the ER/Hospital.

Hope I have been able to clarify the situation for you and helped in resolving your query.
If you need more help, please let me know so l can continue to assist you.
Thank you and I wish you the best of health - stay safe!
Dr. P. Jyoti

Customer: replied 16 days ago.
The NHS is free I am not paying you